# SDR UPS97823102

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, PIT DOOR NR 1 HAS CRACK AT BOTTOM, DAMAGE TO PREVIOUS REPAIR.  REMOVED DAMAGED DOUBLER, REPAIRED SKIN PER SRM 52-2-2, REPLACED DOUBLER OK FOR SERVICE.
